# SDR IPXA2014091984362

- Difficulty date: September 17, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Main Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO FIRE EICAS MESSAGE ON BLOCK IN,  WENT TO GROUND POWER. ALSO MAIN CARGO LOOP 2, MAIN CARGO LOOP 1.  WARNING ELEX, AND CABIN ALT AUTO 2, CABIN ALT AUTO 1. TOWER DECLARED EMERGENCY.  PERFORMED MAIN CARGO LOOP 1 & 2 BITE PROCEDURE IAW FIM 26-16-00-815-808-003-3.  R & R MAIN CARGO SMOKE DETECTOR A1, LOOP 1 IAW MM 26-16-01-422-009-003.  PERFORMED OPS CHECK IAW MM 26-16-00-715-217-003.  ALSO, REF CABIN ALT AUTO 1 & 2 ITEM 1, THIS PAGE. OPS CHECK GOOD.
